Skip to Content

I am taking invokana, metformin, and phentermine. Is this safe?

Responses (2)

kaismama 2 Jun 2014

The only problem could be that if you loose weight you may need the doses of the other meds changed.

pamee 2 Jun 2014

As you lose weight during treatment with phentermine, your dosage requirement of metformin, and invokana, or any other diabetic medications you are receiving may change. Let your doctor know if you experience hypoglycemia, or low blood sugar.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Do I still take ALL my other meds with Invokana?

Posted 19 Sep 2013 3 answers

Can I cocommit invokana and glipzide?

Posted 27 Feb 2015 1 answer

Alcohols and invokana?

Posted 8 Mar 2015 2 answers

Phentermine - phnetermine and metformin?

Posted 22 Sep 2016 1 answer